# SDR DL72S982253

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409DA
- Make and model: Boeing 727232
- Aircraft serial: 21153
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163261
- Condition: Repaired
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSP, THE COVE SKIN WAS FOUND CRACKED AT THE I/B AFT CORNER OF I/B AFT FLAP DRIVE ROD CUTOUT.  THE SKIN WAS REPAIRED BY REMOVING THE DAMAGE AND INSTALLING A DOUBLER PER MM 57-52-0, FIG 09.
